# SDR SIMA20240303003

- Difficulty date: March 3, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N219NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000522
- Aircraft time: 19,694 hours, 13,155 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Mount
- Part number: 17062827004
- Condition: Cracked
- Location: Pcu
- Component: Elevator, Emb
- Component part number: 17062827004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INBOARD ELEVATOR PCU MOUNT BRACKET IS CRACKED PERFORMED HFEC INSPECTION ON R/H INBD PCU MOUNT BRACKET IAW ENVOY AE-NDTM-0400.1 AND EMB 170/175 NDTM 51-06-00 PT6. BRACKET IS CRACKED. ORDERED AND RECEIVED NEW R/H INBOARD ELEVATOR PCU MOUNT BRACKET PART NUMBER 170-62827-004. LOCATED, DRILLED, AND DEBURRED NEW FITTING REF EMB 175 SRM 51-40-02. TREATED NEW HOLES REF EMB SRM 51-23-04. TOP COATED NEW R/H INBD ELEVATOR PCU MOUNT BRACKET REF ETN EJ-51-009. REPLACED RH INBOARD ELEVATOR PCU MOUNT BRACKET IAW EMB 175 SRM 51-40-08
